# SDR ALGA050820137398

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N267AL
- Make and model: Bell 206L-4
- Aircraft serial: 52282
- Engine: Allsn 250C30
- System (JASC): 6200 · Main Rotor System
- Part: Strap
- Part number: 206011147007
- Part serial: BT22928
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP MATERIAL DETERIORATED AND WIRES EXPOSED ON STRAP.
